# SDR SWIA200820324

- Difficulty date: November 10, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 15,411 hours, 13,440 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5981 - RIGHT WINDOW CRACKED IN FLIGHT.  REPLACED RIGHT WINDOW
